# SDR 2001UALA01886

- Difficulty date: August 30, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 36,300 hours, 10,771 cycles
- Engine: Pwa PW2037
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR UPPER LEADING EDGE SKIN DAMAGED BY ELECTRO STATIC DISCHARGE 6 INCHES FROM TIP, HOLE DIA .25 INCH. MAJOR REPAIR ACCOMPLISHED. SEAL AND POT HOLE, OVERLAYED FIBERGLASS PLY, DRILLED FASTENER HOLE AND RESTORED FINISH.
